Simply-connected irreducible 4-manifolds with no symplectic structures

Research output: Contribution to journalArticlepeer-review

17 Scopus citations
Original languageEnglish (US)
Pages (from-to)457-466
Number of pages10
JournalInventiones Mathematicae
Volume132
Issue number3
DOIs
StatePublished - Jan 1 1998

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Simply-connected irreducible 4-manifolds with no symplectic structures'. Together they form a unique fingerprint.

Cite this